Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

nuvaring?

iv been on the nuva ring for two wks now and i have been having cramping, feeling sick, moody, and tired. im concerned i might be pregnant, i am taking a test in the morning but wondered if any one else had this and was not pregnant. i was on depo befor the ring and a wk befor i started it i spotted for two days it was the only bleeding i had while on the depo.

Answer Question
 
Anonymous

Asked by Anonymous at 12:28 AM on Jun. 6, 2010 in Pregnancy

Answers (5)
  • Most likely it's the affects of the birth control. Different birth controls affect people differently.

    My sister for example bled for 3 straight months on the Depo shot but then had normal periods while on a birth control pill.

    Take the test in the morning and if it's positive then discontinue the birth control but if it's negative then I would say that you are just experiencing affects of the birth control.
    Anonymous

    Answer by Anonymous at 12:39 AM on Jun. 6, 2010

  • I'm on NuvaRing and never had any side effects. I'd say it's more likely coming off depo since it has more chemicals in it than NuvaRing.
    SaraP1989

    Answer by SaraP1989 at 12:59 AM on Jun. 6, 2010

  • I had the exact same symptoms from NuvaRing. I've used Depo, NuvaRing, and the Ortho Evra patch (I can't remember to take a pill LOL). After six months of NuvaRing I skipped a period (the first ever in 11 years of periods) and I had really bad cramping. I took a pregnancy test and it was negative. I took out my ring and the pain went away in about 24 hours. That's when I went back to Ortho Evra. I would take a pregnancy test and then take the ring out for a day and use condoms instead and see if those answer your questions.
    JessWulf84

    Answer by JessWulf84 at 3:59 AM on Jun. 6, 2010

  • I would take the test, but likely it is just side effects of the ring. I loved the ring, but my sister had very similar symptoms for the 2 months she tried the ring. Oh and her symptoms came around the time she should ovulate and subsided after.
    aeneva

    Answer by aeneva at 7:36 AM on Jun. 6, 2010

  • I would say that its the hormones..
    xxlilmomma09

    Answer by xxlilmomma09 at 11:29 AM on Jun. 6, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.